Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


adding atazanavir to a 2 month old weak cocktail
Mar 9, 2004

I am currently: T-20, DDI, Kaletra, Hydreaurea to boost DDI; FTC. I amm resistant to kaletra since last treatment. we chose lo leave it. Atazanavir has cross resistance. I have not taking atazanavir, but I would like to add atazanavir to somehow help the t-20. until other medicines come. what is your opinion

Response from Dr. Lee

You have not provided me with enough information to give you an educated opinion. I should point out that there is not much "other medicines" coming in the immediate future.

Therefore it is really critical for you to make wise choices now and to be as careful with your current regimen as possible. My advice is to sit down with your doctor and look at all the medicines you have been on, any genotype or phenotype information you have, etc.

Although adding Atazanavir may be helpful, it will not help if there is significant resistance. Remember, each of the medicines and may affect the blood levels of other medicines. Adding something that is not helpful can be harmful.

Be well.



Previous
How long do you need to stay on testosterone replacement?
Next
re-take meds if I vomit a couple hours after dose?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement